| Model Number |
H74939171060440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit g4: premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified shunt.A 6.0 x 40, 40cm mustang balloon catheter was selected for use.During the procedure, the balloon ruptured after the first inflation at 10 atmospheres for 2 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1: initial reporter first name: updated.D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.
Event or Problem Description